| Model Number |
8881850310 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
Event or Problem Description
The customer reported that the pre-filled syringe leaking at the thread.The user tried to stop the injection from leaking further by tightening the needle more firmly then the connecting part between the needle and syringe had subsequently broken off.
Additional Manufacturer Narrative
The device history record (dhr) for lot 112744 was reviewed and no anomalies related to the reported issue were observed.Prior to a lot¿s release, the lot must be deemed acceptable by-passing inspections that are based on a valid sampling plan.During production, inspectors routinely examine a statistical sample both physically and visually.There were no samples returned for evaluation; therefore, the affected device(s) could not be evaluated to confirm the reported failure mode.As such, a root cause could not be determined.We will continue to monitor related reports to determine if additional actions are necessary.